# SDR AALA202401311190

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 64,393 hours, 27,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987-992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT N BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR STRUCTURE WEB, FROM BS 987 TO BS 992, FROM RBL 28 TO RBL 40. REPLACED WEB PER 51-40-02-0G.
